# SDR WRLA20091101289

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Part number: ACAA382013
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - INTERCOSTAL 2 AIR CONDITION DOOR L=5", QTY = 1 AREA.  REPLACED WITH NEW INTERCOSTAL ON 2 AIR CONDITION DOOR IAW MD11 SRM 51-35-01 REV 41.
